# SDR AALA202109137308

- Difficulty date: August 25, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF C CHANNEL ON LH WING LWR FIXED TRAILING EDGE PANEL ATTACHMENT NEAR FASTENER HOLES AT WSTA 450, MEASURING L=0.25 IN, W=0.3 IN, D=0.03 IN. REPLACED C CHANNEL WITH NEW IAW SRM 51-40-02.
